MathSciNet Relay Station
MathSciNet bibliographic data
MR908668 57M12 (57M25 57N10)
Montesinos, José María On $3$-manifolds having surface bundles as branched coverings. Proc. Amer. Math. Soc. 101 (1987), no. 3, 555–558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement